Power series inequalities via a refinement of the Schwarz inequality

Alawiah Ibrahim, Sever S. Dragomir

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper, we obtain some inequalities for functions defined by a power series with nonnegative coefficients. In order to obtain these inequalities, a refinement of the Schwarz inequality in inner product spaces is utilized. Natural applications for some elementary functions of interest are also provided.

Original languageEnglish
Pages (from-to)769-781
Number of pages13
JournalIntegral Transforms and Special Functions
Volume23
Issue number10
DOIs
Publication statusPublished - Oct 2012

Fingerprint

Schwarz Inequality
Power series
Refinement
Inner product space
Elementary Functions
Non-negative
Coefficient

Keywords

  • complex functions
  • polylogarithm
  • power series
  • Schwarz inequality

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Cite this

Power series inequalities via a refinement of the Schwarz inequality. / Ibrahim, Alawiah; Dragomir, Sever S.

In: Integral Transforms and Special Functions, Vol. 23, No. 10, 10.2012, p. 769-781.

Research output: Contribution to journalArticle

@article{95b3f98df32245ada060dbbfcdf4009f,
title = "Power series inequalities via a refinement of the Schwarz inequality",
abstract = "In this paper, we obtain some inequalities for functions defined by a power series with nonnegative coefficients. In order to obtain these inequalities, a refinement of the Schwarz inequality in inner product spaces is utilized. Natural applications for some elementary functions of interest are also provided.",
keywords = "complex functions, polylogarithm, power series, Schwarz inequality",
author = "Alawiah Ibrahim and Dragomir, {Sever S.}",
year = "2012",
month = "10",
doi = "10.1080/10652469.2011.632377",
language = "English",
volume = "23",
pages = "769--781",
journal = "Integral Transforms and Special Functions",
issn = "1065-2469",
publisher = "Taylor and Francis Ltd.",
number = "10",

}

TY - JOUR

T1 - Power series inequalities via a refinement of the Schwarz inequality

AU - Ibrahim, Alawiah

AU - Dragomir, Sever S.

PY - 2012/10

Y1 - 2012/10

N2 - In this paper, we obtain some inequalities for functions defined by a power series with nonnegative coefficients. In order to obtain these inequalities, a refinement of the Schwarz inequality in inner product spaces is utilized. Natural applications for some elementary functions of interest are also provided.

AB - In this paper, we obtain some inequalities for functions defined by a power series with nonnegative coefficients. In order to obtain these inequalities, a refinement of the Schwarz inequality in inner product spaces is utilized. Natural applications for some elementary functions of interest are also provided.

KW - complex functions

KW - polylogarithm

KW - power series

KW - Schwarz inequality

UR - http://www.scopus.com/inward/record.url?scp=84866867516&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84866867516&partnerID=8YFLogxK

U2 - 10.1080/10652469.2011.632377

DO - 10.1080/10652469.2011.632377

M3 - Article

AN - SCOPUS:84866867516

VL - 23

SP - 769

EP - 781

JO - Integral Transforms and Special Functions

JF - Integral Transforms and Special Functions

SN - 1065-2469

IS - 10

ER -